# SDR CA020429003

- Difficulty date: April 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 43,704 hours
- Engine: Pwa JT8D17
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKOFF, F/A NOTIFIED CREW BOTH SMOKE DETECTORS HAD ACTIVATED AND THERE WAS A SMELL OF SMOKE IN THE CABIN. AIRCRAFT IMMEDIATELY RETURNED TO YYC AND DID AN OVERWEIGHT LANDING - MAINTENANCE INSPECTION FOUND CAUSE OF ODOUR FRON LEFT HAND AIR CONDITIONING PACK - SYSTEM DECONTAMINATED IAW MM. 21-00-01. AIR CONDITIONING SYSTEM GROUND CHECKED SERVICEABLE - AIRCRAFT RETUNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
